Pointwise estimates for a class of strongly degenerate elliptic operators : a geometrical approach
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 14 (1987) no. 4, p. 527-568
@article{ASNSP_1987_4_14_4_527_0,
     author = {Franchi, Bruno and Serapioni, R.},
     title = {Pointwise estimates for a class of strongly degenerate elliptic operators : a geometrical approach},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 14},
     number = {4},
     year = {1987},
     pages = {527-568},
     zbl = {0685.35046},
     mrnumber = {963489},
     language = {en},
     url = {http://http://www.numdam.org/item/ASNSP_1987_4_14_4_527_0}
}
Franchi, B.; Serapioni, R. Pointwise estimates for a class of strongly degenerate elliptic operators : a geometrical approach. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 14 (1987) no. 4, pp. 527-568. http://www.numdam.org/item/ASNSP_1987_4_14_4_527_0/

[B] N. Burger, "Espace des fonctions a variation moyenne bornee sur un espace de nature homogene". C.R. Acad. Sc. Paris 236 (1978) Serie A, 139-142. | MR 467176 | Zbl 0368.46037

[C] A.P. Calderon, "Inequalities for the maximal function relative to a metric". Studia Mathematica 57 (1976), 297-306. | MR 442579 | Zbl 0341.44007

[C.W.1] R.R. Coifman - G. Weiss, "Analyse harmonique non-commutative sur certains espaces homogenes". Lecture Notes in Mathematics. 242. Springer-Verlag, 1971. | MR 499948 | Zbl 0224.43006

[C.W.2] R.R. Coifman - G. Weiss, "Extension of Hardy spaces and their use in analysis". Bull. American Math. Soc. 83 (1977), 569-645. | MR 447954 | Zbl 0358.30023

[Ch.W.] S. Chanillo - R.L. Wheeden, "Harnack's Inequality and Mean Value Inequalities for Solutions of Degenerate Elliptic Equations". Comm. in Partial Differential Equations 11 (1986), 1111-1134. | MR 847996 | Zbl 0634.35035

[D.T.] E. Di Benedetto - N. Trudinger, "Harnack Inequalities for quasi minima of variational integrals" Annales de l'Institute Henri Poincaré. Analyse non lineare 1 (1984), 295-308. | Numdam | MR 778976 | Zbl 0565.35012

[F.L.1] B. Franchi - E. Lanconelli, "Une metrique associee a una classe d'operateurs elliptiques degeneres "; Proceedings of the meeting-Linear Partial and Pseudo differential Operators. Rend. Sem. Mat. Univ. e Politec. Torino (1982). | Zbl 0553.35033

[F.L.2] B. Franchi - E. Lanconelii, "Holder regularity theorem for a class of linear non uniformly elliptic operators with measurable coefficients". Ann. Scuola Norm. Sup. Pisa 4 (1983), 523-541. | Numdam | MR 753153 | Zbl 0552.35032

[F.L.3] B. Franchi - E. Lanconelli, "An embedding theorem for Sobolev spaces related to non smooth vector fields and Harnack inequality". Comm. in Partial Differential Equations 9 (1984), 1237-1264. | MR 764663 | Zbl 0589.46023

[F.K.S] E. Fabes - C. Kenig - R. Serapioni, "The local regularity of solutions of degenerate elliptic equations". Comm. in Partial Differential Equations 7 (1982), 77-116. | MR 643158 | Zbl 0498.35042

[F.P.] C. Fefferman - D. Phong, "Subelliptic eigenvalue problems". Conference on Harmonic Analysis (Chicago 1981) W. Beckner et al. ed., Wadsworth (1981), 590-606. | MR 730094 | Zbl 0503.35071

[J.] D. Jerison, "The Poincaré inequality for vector fields satisfying Hormander's condition". Duke Math. J. 53 (1986), 503-524. | MR 850547 | Zbl 0614.35066

[K.S.] D. Kinderlehrer - G. Stampacchia, "An introduction to variational inequalities and their applications". Academic Press (1980). | MR 567696 | Zbl 0457.35001

[N.S.W.] A. Nagel - E.M. Stein - S. Wainger, "Balls and metrics defined by vector fields I: Basic properties". Acta Mathematica, 155 (1985), 103-147. | MR 793239 | Zbl 0578.32044

[Sc] V. Scornazzani, "Pointwise Estimates for Minimizers of Some Non-Uniformly Degenerate Functionals". To appear. | Numdam | MR 1020191 | Zbl 0699.49011

[Sta] G. Stampacchia, "Le probleme de Dirichlet pour les equations elliptiques du second ordre a coefficients discontinus". Ann. Inst. Fourier Grenoble 15 (1965), 189-258.. | Numdam | MR 192177 | Zbl 0151.15401

[Ste] E.M. Stein, "Singular integrals and differentiability properties of functions". Princeton Univ. Press. Princeton N.J. 1970. | MR 290095 | Zbl 0207.13501

[Str] E.W. Stredulinsky, "Weighted Inequalities and Degenerate Elliptic Partial Differential Equations". Lecture Notes in Mathematics 1074Springer-Verlag 1984. | MR 757718 | Zbl 0541.35001